MAUDE Adverse Event Report: A&E MEDICAL CORPORATION ULTRA-THIN PACING WIRE (BIPOLAR V); BIPOLAR TEMPORARY CARDIAC PACING WIRE

A&E MEDICAL CORPORATION ULTRA-THIN PACING WIRE (BIPOLAR V); BIPOLAR TEMPORARY CARDIAC PACING WIRE
Model Number VF608ABB
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has been unresponsive with follow up questions.Initial complaint verbiage describes device usage that does not align with standard practice of ifu guidance.At this current time a&e medical cannot confirm the complaint.A&e medical is continuing attempts to contact the customer to gain additional information to understand the complaint.There are no similar complaints received for this product vf608abb, lot 0001u.It should be noted there is no return of product indicated at this time from the customer.(b)(4).
 
Event or Problem Description
Complaint received from customer indicates a difficulty with fixation and conductivity which led to an extended surgical time.Anecdotally customer reports other difficulties with same type of device.The complaint eludes to multiple occasions with more than one device for difficulties with fixation, conductivity and removal.
 
Event or Problem Description
Complaint received from customer indicates a difficulty with fixation and conductivity which led to an extended surgical time.Annecdotally customer reports other difficulties with same type of device.The complaint eludes to multiple occassions with more than one device for difficulties with fixation, conductivity and removal.Mdr 2242056-2019-00002 was initially written and submitted for complaint (b)(4).Subsequent communication with customer has confirmed the complaint was actually use error.The customer has been communicated to in conjunction with the instructions for use enforcing comprehension of the proper use.
 
Additional Manufacturer Narrative
Customer has been unresponsive with follow up questions.Initial complaint verbiage describes device usage that does not align with standard practice of ifu guidance.At this current time a&e medical cannot confirm the complaint.A&e medical is continuing attempts to contact the customer to gain additional information to understand the complaint.There are no similar complaints received for this product vf608abb, lot 0001u.It should be noted there is no return of product indicated at this time from the customer.This mdr2242056-2019-00002-001 is a follow up to mdr2242056-2019-00002 submitted 4/10/2019.Subsequent communication with the customer has confirmed the root cause for the complaint was use error.There is no product deficiency.The customer has been communicated with to ensure proper use is now understood.The instructions for use were re-iterated with the customer.There continues to be no other complaints for this product.

Brand Name
ULTRA-THIN PACING WIRE (BIPOLAR V)
Common Device Name
BIPOLAR TEMPORARY CARDIAC PACING WIRE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key8501172
Report Number2242056-2019-00002
Device Sequence Number2384224
Product Code LDF
UDI-Device Identifier08718627411872
UDI-Public08718627411872
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K033858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberVF608ABB
Device Catalogue NumberVF608ABB
Device Lot Number0001U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;